MAUDE Adverse Event Report: COOK INC COOK TPN SINGLE LUMEN TPN CATHETER; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC COOK TPN SINGLE LUMEN TPN CATHETER; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number C-TPN-3.0-55
Health Effect - Clinical Code No Information (3190)
Date of Event 05/10/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported there was a hole in the picc line.It was also reported that repair challenges were encountered: difficult repair.

Brand Name
COOK TPN SINGLE LUMEN TPN CATHETER
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6890815
Report Number1820334-2017-03300
Device Sequence Number496619
Product Code FOZ
UDI-Device Identifier00827002042612
UDI-Public(01)00827002042612(17)160901(10)4525052
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-TPN-3.0-55
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/25/2017
Patient Sequence Number1